# SDR SWAA2012052904428

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 29,203 hours, 17,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 20733
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS MISSING AT ROW 9.  INSTALLED LENS PER M/M.
